UZH-Logo

Maintenance Infos

Local cohomology over homogeneous rings with one-dimensional local base ring


Brodmann, M; Fumasoli, S; Tajarod, R (2003). Local cohomology over homogeneous rings with one-dimensional local base ring. Proceedings of the American Mathematical Society, 131(10):2977-2985 (electronic).

Citations

23 citations in Web of Science®
23 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

41 downloads since deposited on 27 May 2010
23 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Local cohomology modules, Artinian modules, graded components
Language:English
Date:2003
Deposited On:27 May 2010 07:17
Last Modified:05 Apr 2016 13:24
Publisher:American Mathematical Society
ISSN:0002-9939
Additional Information:First published in [Proc. Amer. Math. Soc. 131 (2003), no. 10], published by the American Mathematical Society
Publisher DOI:https://doi.org/10.1090/S0002-9939-03-07009-6
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1041.13012
http://www.ams.org/mathscinet-getitem?mr=1993202
Permanent URL: https://doi.org/10.5167/uzh-21849

Download

[img]
Preview
Filetype: PDF
Size: 202kB
View at publisher

Author Collaborations